# SDR AALA202111291069

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 50,844 hours, 35,169 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY (LEFT) DOOR IS STUCK. HARD TO MOVE. FOUND AFT LAVATORY LEFT DOOR OUT OF TRACK. RE SECURE DOOR PER AMM 25-40-00.
